Economics at your fingertips  

Pre-testing for linear restrictions in a regression model with spherically symmetric disturbances (Vol. 50, No. 3 (1991) pp. 377-398)

Judith A. Giles
Authors registered in the RePEc Author Service: Judith Anne Clarke ()

Journal of Econometrics, 1993, vol. 58, issue 3, 403-403

Date: 1993
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-10-12
Handle: RePEc:eee:econom:v:58:y:1993:i:3:p:403-403